Finite mass self-similar blowing-up solutions of a chemotaxis system with non-linear diffusion

Blanchet, Adrien and Laurençot, Philippe (2012) Finite mass self-similar blowing-up solutions of a chemotaxis system with non-linear diffusion. Communications on Pure and Applied Mathematics, 11 (1). pp. 47-60.

[img]
Preview
Text
Download (341kB) | Preview
Official URL: http://tse-fr.eu/pub/23743
Item Type: Article
Language: English
Date: 2012
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:17
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:23743
URI: http://publications.ut-capitole.fr/id/eprint/15097

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year